# SDR ASAA2015020310539

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 23,698 hours, 7,116 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REAR FLANGE ASSY HAS 4 CRACKS COMING FROM FASTNERS NO CRACKS ALLOWED IAW AMM 72-56-00-211-803-F11, ESN896938.  ACFT GROUNDED. REMOVED NR 1 TRF FLANGE ASSY. INSTALLED NEW TRF FLANGE ASSY IAW  MM 72-56-00-400 3.F, 2 & 3 AND STEP 3. G.
